# SDR HEEA0013400

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 214175379103
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHARGER WON'T CHARGE BATTERY.
